MAUDE Adverse Event Report: NEODENT - JJGC S.A. EXT HEX ZYGOMATIC IMPL TI 35; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. EXT HEX ZYGOMATIC IMPL TI 35; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 109.450
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Tissue Damage (2104)
Date of Event 06/13/2019
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reported almost 1.5 years after the dental implant was placed in the patient's mouth, the implant lost osseointegration in type iii bone.The product will be forwarded to the manufacturer for investigation.There were no reported patient complications.

Brand Name
EXT HEX ZYGOMATIC IMPL TI 35
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba, 81270 -200
BR  81270-200
MDR Report Key8949252
Report Number1222315-2019-07073
Device Sequence Number2417626
Product Code DZE
UDI-Device Identifier07898237567280
UDI-Public7898237567280
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 08/29/2019
Report Date (Section F) 08/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/16/2021
Device Catalogue Number109.450
Device Lot Number67225
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date08/08/2019
Device Age2 YR
Event Location Outpatient Treatment Facility
Date Report to Manufacturer08/28/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ABUTMENT PLACEMENT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR